Please use this identifier to cite or link to this item:
Title: Two invariants for adjointly equivalent graphs
Authors: Dong, Fengming
Teo, Kee Leong
Little, Charles H. C.
Hendy, Michael
Issue Date: 2002
Citation: Dong, F., Teo, K. L., Little, C. H. C., & Hendy, M. (2002). Two invariants for adjointly equivalent graphs. Australasian Journal of Combinatorics, 25, 133-143.
Abstract: Two graphs are defined to be adjointly equivalent if their complements are chromatically equivalent. We study the properties of two invariants under adjoint equivalence.
ISSN: 1034-4942
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
AJC-25-133.pdf112.28 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Sep 18, 2017


checked on Sep 18, 2017